VDC test kit slider
VDC test kit slider
sperti logo 1
Text size A A A
High contrast on off

Information on the latest vitamin D news and research.

Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.

I am dangerously low in Vitamin D as well as B12. Whenever I take Vit. D I lose my appetite, get nauseas, and fatigued after a few days. I've tried all forms except topical, right now I'm trying Calcitrol which is absorbed in the stomach and It's basically the same result as the others so far. Why? Do I need Magnesium? Thanks!

General Discussion

Asked by  savagesavoie94501500 on February 19, 2016

  •  savagesavoie94501500 on

    See title

    Answered by  savagesavoie94501500 on

  • IAW
     IAW on

    The symptoms of hypercalcemia include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain.
    Low magnesium might show • Irritability or anxiety, Nausea, Headaches, Insomnia, Fatigue, Muscle cramps/twitching, Weakness and Constipation.
    As you can see some of the symptoms “over lap”. A doctor should be able to test your calcium levels to see if they are going “high” and that would mean hypercalcemia. I suspect that the testing has to occur after you take the Vitamin D and are having the symptoms or else once you stop taking the Vitamin D your calcium levels probably return back to normal.
    Most people are deficit in magnesium, although it does not show up on the regular test for magnesium levels.
    You should read http://www.vitamindcouncil.org/further-topics/vitamin-d-hypersensitivity/.

    Answered by  IAW on